#Autism, Seizures and Meltdowns – OH MY

Today is shaping up to be quite challenging.  Gavin is being extra manipulative today and we have already had to pull his aside at least 2 or 3 times.  Each time he was pulled aside he had a minor,  self-injurious meltdown.

Thankfully, these were relatively minor in comparison to his usual one but they still added to the stress in the house.

Gavin is also experiencing more break through seizures.  These are all seemingly adsent seizures.  This means that he basically goes on pause for a few seconds up to 20 or 30 seconds. It’s very difficult to tell what’s what because Gavin tends to stare off at things anyway.

The only reason we have noticed this is that he is having accidents at night and is experiencing missing time. He will only hear parts of a conversation at times and otherwise seem like he is ignoring you. Then again,  Gavin tends to ignore people anyway,  so it’s hard to know for sure.

This is extremely frustrating because we don’t know exactly what we are supposed to do.  On top of that,  he’s also experiencing moderate to severe tremors as well. This could be a result of the depakote.  However,  that’s unlikely because he’s never had a reaction to depakote in the past.

Having said that,  2 things have changed since the last time he was on it.  2 years ago he was hospitalized for a week+ at the Cleveland Clinic for medication induced delirium.  He developed a movement disorder that has subsided since then.  The thought is that whatever caused that movement disorder in the first place,  may have primed Gavin’s body to react like this.

We spoke with the neurologists office yesterday and they are going to let us know what they want us to do.

In the last few hours I have been dealing with #Autism,  Seizures and Meltdowns – OH MY.   🙁


**Thanks for reading**

       -Lost and Tired

Please join our Autism Help Forum

Look for “Autism Help” app at the Google Play Store

MyFreeCopyright.com Registered & Protected

Posted from WordPress for Android so please forgive the auto-correct induced typos

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

2 Comments
most voted
newest oldest
Inline Feedbacks
View all comments
CaseManagerD

If he's taking an antipsychotic and has been on it awhile then the tremors could be tardive dyskinesia (http://www.ninds.nih.gov/disorders/tardive/tardive.htm).

Lost_and_Tired

That\’s very true. These are more like TD. Maybe that\’s all it is. Hopefully it\’s something that can be corrected.

2
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: